Article Text

PDF

Recall lung pneumonitis due to carmustine after radiotherapy.
  1. P S Thomas,
  2. S Agrawal,
  3. M Gore,
  4. D M Geddes
  1. Department of Respiratory Medicine, Royal Brompton Hospital, London.

    Abstract

    A patient who developed pneumonitis immediately after the administration of carmustine (BCNU), within exactly the same field as previous irradiation, is presented. The patient responded partially to corticosteroids. This case suggests that irradiation causes subclinical sensitisation of the lung and can therefore have an additive effect in precipitating lung damage when another pulmonary toxin is encountered at a later date.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.